# SDR ANCF20191217801

- Difficulty date: October 28, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N762AV
- Make and model: Airbus A320-251N
- Aircraft serial: 8889
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Noise
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

OCT 28. WHILE PERFORMING ROLLING  TAKEOFF AT RUNWAY 01 IN CTG,AT 50% N1 A STRONG NOISE AND VIBRATION (SUSPECTED COMING FROM THE  GEAR) WAS FELT AND NEARD .RTO WAS PERFORMED AROUND 20 KTR ,WHEN APPLYING REVERSE THRUST A BUD BANG WAS HEAD A THE LEFT SIDE // CORRECTIVE ACTIONS: OCT 28. IN ACCORDANCE WITH AMM TASK 32-21-00-200-002-A GENERAL VISUAL INSPECTION OF THE NOSE LANDING GEAR WAS PERFORMED AND FOUND IN NORMAL CONDITION,IN ACCORDANCE WITH AMM TASK 32-51-00-720-003-A FUNTIONAL TEST OF THE NOSE WHEEL STEERING WITH THE HANWHEEL STERING WAS PERFORMED TEST SATISFACTORY // THE WORK REFERENCED ABOVE, WAS ACCOMPLISHED AND INSPECTED IN ACCORDANCE WITH CURRENT INSTRUCTIONS CONTAINED IN OPERATOR`S MANUAL AND THE MAINTENANCE RULES OF THE FEDERAL AVIATION REGULATIONS UNDER WHICH THE OPERATOR IS CERTIFIED AND IS APPROVED FOR RETURN TO SERVICE AS PER THOSE REQUIREMENTS.  PERTINENT DETAILS OF THE REPAIR ARE ON FILE AT THIS REPAIR STATION UNDER ABOVE MENTIONED WORK ORDER REFERENCE NUMBER.    THE PRELIMINARY INSPECTION, HIDDEN DAMAGE, IN PROGRESS AND FINAL INSPECTION PHASES WERE PERFORMED IN ACCORDANCE WITH REPAIR STATION QCM SECTION 8.3, 8.4, 8.5 AND 8.6. // AIRCRAFT RELEASE UNDER  MU1Z335K CERTIFICATE
